# SDR AU990784

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Flange
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO COMPARTMENT TIEDOWN TRACK FLANGE CORRODED AT STN 847 RBL 63.
